# SDR WTAA960147

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Eng Fuel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RDM - LEFT ENGINE TORQUE AND EGT FLUCTUATION REPORTED AFTER TAKEOFF POWER APPLIED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  DEFERRED TTL SYSTEM PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING TTL BYPASS VLV.  (M)
